# SDR SWAA002208

- Difficulty date: November 1, 2000
- Submitted: November 9, 2000
- Operation: Air carrier
- Aircraft: 090SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22905
- Aircraft time: 58,522 hours, 62,514 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BR2013
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EEPLS PULLED UP IN AFT CABIN.  REPAIRED EEPLS PER MM.
